Chébli-Trimèche hypergroups and W-type spaces

  1. Betancor, J.J. 1
  2. Betancor, J.D. 1
  3. Méndez, J.M.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2002

Volume: 271

Issue: 2

Pages: 359-373

Type: Article

Export: RIS
DOI: 10.1016/S0022-247X(02)00119-1 SCOPUS: 2-s2.0-0037101538 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus